# SDR FDEA202503120380

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T1913U59
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE  BEAM USING DWGS AND SAMPLE PART (AT LEFT WS 1032) FABRICATED  BEAM USING DWG 113T1913 & SAMPLE PART. INSTALLED ON NR 208   WO 89695.  THIS IS A MAJOR REPAIR
